# SDR UPS97825221

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1152-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND CORROSION ON FUSE SKIN FROM LONGERON 32 TO 35 LT, F/S 1152 TO 1160.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER AND FILLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-21, 51-1-20D, AND DACO ROD SKETCH 97-10-21-012.
